# SDR AALA20160115011

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 91,872 hours, 14,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT WING UPPER SKIN HAS TWO CORRODED AREAS UNDER THE WING TO BODY FAIRING, JUST BELOW & AFT OF THE AFT EMER EXIT HATCH.  REPAIRED IAW EA 257121.
